# SDR MWEA011467

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STATIC WICK AND DOUBLER TO FACILITATE OTHER MAINTENANCE FROM THE LEFT HAND AILERON AT APPROXIMATELY STATION XA471.  FABRICATED AND INSTALLED DOUBLER REPAIR.
